# SDR UPS99830237

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 57727866
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FS 270, THE MAIN CARGO DOOR LOWER DOOR JAMB IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE JAMB IAW DWG 5772786 AND SRM 51-1-20D AND 51-1-20.
